N. Aubrun and M. Sablik, An order on sets of tilings corresponding to an order on languages, 26 th International Symposium on Theoretical Aspects of Computer Science (STACS'09), 2009.
URL : https://hal.archives-ouvertes.fr/inria-00359625

N. Aubrun and M. Sablik, Simulation of effective subshifts by two-dimensional sft and a generalization, 2010.

R. Berger, The undecidability of the domino problem. Memoirs of the, p.72, 1966.

J. Cervelle, E. Formenti, and P. Guillon, Sofic Trace Subshift of a Cellular Automaton, Computation and Logic in the Real World, 3 rd Conference on Computability in Europe (CiE07), pp.152-161, 2007.
DOI : 10.1007/978-3-540-73001-9_16

URL : https://hal.archives-ouvertes.fr/hal-00310526

J. Cervelle, E. Formenti, and P. Guillon, Ultimate traces of cellular automata, 27 th International Symposium on Theoretical Aspects of Computer Science (STACS'10), 2010.
URL : https://hal.archives-ouvertes.fr/inria-00455807

J. Cervelle and P. Guillon, Towards a Rice Theorem on Traces of Cellular Automata, 32 nd International Symposium on the Mathematical Foundations of Computer Science, pp.310-319, 2007.
DOI : 10.1007/978-3-540-74456-6_29

URL : https://hal.archives-ouvertes.fr/hal-00620284

J. Delvenne, P. K?rka, and V. Blondel, Decidability and universality in symbolic dynamical systems, Fundamenta Informaticae, vol.XX, pp.1-25, 2005.
DOI : 10.1007/978-3-540-31834-7_8

URL : http://arxiv.org/pdf/cs/0404021v1.pdf

B. Durand, A. Romashchenko, and A. Shen, Fixed-point tile sets and their applications. draft, 2010.
DOI : 10.1016/j.jcss.2011.11.001

URL : https://hal.archives-ouvertes.fr/lirmm-00736079

P. Guillon and G. Richard, Asymptotic behavior of dynamical systems. preprint, 2010.

M. Hochman, On the dynamics and recursive properties of multidimensional symbolic systems, Inventiones mathematicae, vol.47, issue.1, pp.131-167, 2009.
DOI : 10.1007/s00222-008-0161-7

M. Hochman, A note on universality in multidimensional symbolic dynamics, Discrete & Continuous Dynamical Systems, 2009.
DOI : 10.3934/dcdss.2009.2.301

P. Lyman and . Hurd, Formal language characterizations of cellular automaton limit sets, Complex Systems, vol.1, pp.69-80, 1987.

P. K?rka, Languages, equicontinuity and attractors in cellular automata, Ergodic Theory and Dynamical Systems, vol.17, issue.2, pp.417-433, 1997.
DOI : 10.1017/S014338579706985X

A. Maass, On the sofic limit sets of cellular automata, Ergodic Theory and Dynamical Systems, vol.1, issue.04, pp.663-684, 1995.
DOI : 10.1007/BF01295322

R. Pavlov, A class of nonsofic Z d shift spaces. preprint, 2010.

R. Pavlov and M. Schraudner, Classification of sofic projective subdynamics of multidimensional shifts of finite type. preprint, 2010.